Thread: Clomid Not A Sure Thing?
04-15-2004, 12:07 PM #1
Clomid Not A Sure Thing?
by the way thanks for canceling my account. ANYWAY. doc put me on clomid 25 mg/day for 6 weeks to restore my test. however she said to me some people can on temporarily restore their test with clomid, once they discontinue it goes back to where it was prior. What has happened to most of you guys with clomid?
04-15-2004, 12:15 PM #2
It depends on why your test levels are low in the first place. That's a pretty low dose of clomid. Hats off to the docs for at least being somewhat current on treatment, assuming it's being used in the right situation.
What's the deal.....why is your test low? have you cycled?
04-15-2004, 12:18 PM #3
it was only pro-hormones, a lot of test precursors and stuff. however doc said most people aren't hit hard by it but 5% of people have a hard time recovering from anything like that and i guess i fit that category. so now i got the clomid, permission to up it to 50mg/day if i don't feel anything. but i'm hoping my test can stay at normal man im too young for this ****.
so what do you think?
Last edited by El Jugo Buen0; 04-15-2004 at 12:21 PM.
04-15-2004, 12:23 PM #4
According to your profile you appear to be 19 years old. At this age your ratio should be normal unless you are suffering from a decrease in test production for a reason your not saying here. Also, 25mg over 6 weeks is a very low dosage but I think the doctor is aware of the side affects of clomid and is keeping the dosages low. I recommend dosages a bit higher over 3 weeks. Im surprised the doctor prescribed clomid to you for test increase. Never heard of that before. Only HRT for test boost not clomid. Did you have your blood work done?Originally Posted by El Jugo Buen0
04-15-2004, 12:31 PM #5
yea they did my blood work and everything. i don't remember exactly what the doc said to me but they said even though my nuts were normal in every way something might have happened that prevents the testes from getting the signal to produce test or enough of it. i think it was something along those lines i could be wrong. the blood work showed my levels to be at 251!! thats so depressing, my normal levels were high 400's.
04-15-2004, 12:41 PM #6
I have always swayed users away from those prohormones. They are bunk with all the unecessary side affects of real steroids if not worse. Sorry that happend to you. After a cycle I recommend a 300/100/50 split of 300mg day 1, 100mg 10days, 50mg 10days for clomid therapy. That is for steroid users. In your case the doctor may feel you cant handle the side affects of clomid. Hot flashes, mood swings, and blurred vision. I am assuming your LH levels must have been low and this is the purpose the doc prescribed clomid to increase these hormones and restore test production.
04-15-2004, 03:32 PM #7
Sorry to hear that Bro - prohormones are the worst thing to happen to BB - LMR is right - sides are worse than gear. Hope your HPTA recovers soon
05-19-2004, 08:08 AM #8Originally Posted by powerlifter
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)